# SDR AWXA200100622

- Difficulty date: November 17, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 50,446 hours, 30,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - CORROSION FOUND ON INNER CHORD UNDER THRESHOLD DRAIN OF R2 DOOR.  MAINTENANCE REMOVED CORROSION AND FOUND REMAINING MATERIAL TO BE OUT OF LIMITS IAW B737-300 SRM 51-40-02, PG 104-107.  REMOVED AND REPLACED RT INNER CHORD FROM BS 917 TO 1016 IAW B737-300 SRM 51-40-02, PG 38 FIG 8, AND PG 10-11.
